# SDR CALA2023111003321

- Difficulty date: November 7, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 108,058 hours, 25,175 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE 170 KTS 1500FT. FSEU 3 CODES PERFORED FIM TASK 27-51 TASK 808 NO FAULTS FOUND. FLAP OPS CK NORMAL, OK TO CONTINUE.
